HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

A Lemma in complex function theory II

Abstract : In this sequel to the previous paper with the same title, we prove a similar result as in part I, but which holds for $\vert f(z)\vert^k$, where $k>0$ is any real number.
Document type :
Journal articles
Complete list of metadata

Cited literature [2 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01104341
Contributor : Romain Vanel Connect in order to contact the contributor
Submitted on : Friday, January 16, 2015 - 4:40:43 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Saturday, September 12, 2015 - 6:30:26 AM

File

12Article2.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

R Balasubramanian, K Ramachandra. A Lemma in complex function theory II. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1989, Volume 12 - 1989, pp.6 - 13. ⟨10.46298/hrj.1989.109⟩. ⟨hal-01104341⟩

Share

Metrics

Record views

86

Files downloads

244